Difference functions of dependence spaces

Järvinen Jouni: Difference functions of dependence spaces. In: Acta cybernetica, (14) 4. pp. 619-630. (2000)

[thumbnail of cybernetica_014_numb_004_619-630.pdf]
Cikk, tanulmány, mű

Download (749kB) | Preview


Here the reduction problem is studied in an algebraic structure called dependence space. We characterize the reducts by the means of dense families of dependence spaces. Dependence spaces defined by indiscernibility relations are also considered. We show how we can determine dense families of dependence spaces induced by indiscernibility relations by applying indiscernibility matrices. We also study difference functions which connect the reduction problem to the general problem of identifying the set of all minimal Boolean vectors satisfying an isotone Boolean function.

Item Type: Article
Journal or Publication Title: Acta cybernetica
Date: 2000
Volume: 14
Number: 4
ISSN: 0324-721X
Page Range: pp. 619-630
Language: English
Place of Publication: Szeged
Related URLs: http://acta.bibl.u-szeged.hu/38510/
Uncontrolled Keywords: Számítástechnika, Kibernetika
Additional Information: Bibliogr.: 630. p. ; összefoglalás angol nyelven
Subjects: 01. Natural sciences
01. Natural sciences > 01.02. Computer and information sciences
Date Deposited: 2016. Oct. 15. 12:25
Last Modified: 2022. Jun. 14. 11:22
URI: http://acta.bibl.u-szeged.hu/id/eprint/12654

Actions (login required)

View Item View Item